# SDR QXEA200600671

- Difficulty date: March 16, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 11,029 hours, 8,072 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Loose
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDX - ON FLIGHT 2525, AIRCRAFT RETURNED TO FIELD.  NOSE DOOR OPEN MASTER WARNING.  MAINTENANCE RESECURED LT NOSE LANDING GEAR TARGET.  PERFORMED OPERATIONAL TEST OF THE LANDING GEAR, TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
